# SDR SWAA2022030368931

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 312-328; RBL 31; WL 208. / [01] REMOVED INTERCOSTAL AT BS312-328; RBL31; WL208; IAW SRM 51-40-02. LOCATED HOLES; DRILLED; AND DEBURRED NEW INTERCOSTAL PO#234228 IAW SRM 51-40-05-0G-0; FIGURE 4.; SHEET 2 AND BOEING DWG141A5400. OK TO INSTALL INTERCONSTAL.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. OK TO INSTALL GIVEN.;[03] INSTALLED NEW INTERCOSTAL AT STA 312-328; RBL 31; WL 208; IAW SRM 51-40-02-0G-0; STEP 7.; D. AND BOEING DWG141A5400.;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.;[05] VERIFIED CARD COMPLETE.
